Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    High BP and Chest Pain
    avatar
    Bulley1030 posted:
    Hey!
    I am newly diagnosed pre hypertension patient. I'm 22 years old, unfortunatly it runs in my family. I was hoping I wouldnt get it but here I am. My question to everyone is I am on Labetalol 100 MG daily and I cut the pill in half to take twice a day. My Doc thought I was having palpitations when I told her I would have chest pain. My SIL thinks it could be acid refulx, since the Holter Montior that I had to wear for a day to monitor my heart came back normal heart rhythm and beats. Anyone else have chest pain or a heart that feels as if it were to flutter out of their chest? My BP is fine on the medicine but this pain is strange and I'm now much more aware of what my heart is doing and how it is feeling since I want to live a long healthy life. Thanks All!
    Reply
     
    avatar
    Bulley1030 responded:
    Well no one answered, but I ended up in the ER due to the "heart flutters" turns out I have uncontrollable PVC's or PreVentricular Contractions. Went to a cardiologist and he said at my age, and overall health that these are benign, esp since they are not consecutive but every 8th beat. He also said most people do not feel them happen, so I must be sensitive to them. That day was really bad, but since then I have them randomly. Anyone else get these?
     
    avatar
    Haylen_WebMD_Staff replied to Bulley1030's response:
    I have a friend that experiences these - very concerning but he was told they are benign as well.

    How is your overall heart health? Were you told that you need to restrict activity due to the PVCs? If not, maintaining a healthy weight, eating well and staying active will help your overall health!

    Haylen
     
    avatar
    Bulley1030 replied to Haylen_WebMD_Staff's response:
    Well I had a stress test done and they said I have a very healthy heart and to just stay on my BP meds and keep my lifestyle active. I am at a good weight/height ratio and I'm young so they weren't very concerned. just freaks me out when I have them like my heart wants to just flutter right out of my throat! lol but I'm glad I'm not the only one who feels them and I'm glad they are "normal."


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center